Morning after pill- very early period

Watch
Daniel_1-3
Badges: 1
Rep:
?
#21
Report 3 years ago
#21
The same thing happened with me. Took the pill on next day after my periods ended. Now have a strong bleeding period on the seventh day of the pill. So should i be worried about the pregnancy? Or has the pill worked?
0
reply
Anonymous #3
#22
Report 3 years ago
#22
The same thing happened to me. I took morning after pill on the next day my period ended. Now after 7 days of taking the pill, I suddenly got a heavy bleeding and my period started.
So should i be worried? Can i still be pregnant?
0
reply
Mummy2fourboys
Badges: 1
Rep:
?
#23
Report 2 years ago
#23
I took a morning aftervpill back in December I bled 4 days after for 5 days then had my usual period Olin January but come Feb I missed it I'm now two weeks late I have done a preg test but it was negative and still no bleed no chance of pregnancy as havent had unprotected sex just a little confused on how the morning aftercpill works as ive never known for anyone to have a two bleeds in a month then not have another :/
0
reply
random_user_24
Badges: 1
Rep:
?
#24
Report 2 years ago
#24
Although the morning after pill often causes early periods, if it doesn't this does NOT mean that it hasn't worked. I felt the need to comment this and specify because I didn't want anyone to worry it hadn't worked for them after seeing this post.
0
reply
random_user_24
Badges: 1
Rep:
?
#25
Report 2 years ago
#25
(Original post by Ponderous)
The morning after pill CAUSES an early period. That's how it works, if you don't get an early period, it hasnt' worked.
Your next period will fall later than you expect because you've had this one early.
This is not the case. Although the morning after pill often causes an early period, if it doesn't it is NOT the case that is hasn't worked. I only specify because I don't want people to worry it hasn't worked for them after seeing your post.
0
reply
Robjrh
Badges: 1
Rep:
?
#26
Report 2 years ago
#26
The next period that falls later! Will it be light or heavy??
0
reply
Saanumaya
Badges: 1
Rep:
?
#27
Report 2 years ago
#27
So how many days you bleed?
0
reply
notafather
Badges: 1
Rep:
?
#28
Report 2 years ago
#28
i want to write my girlfriend's experience with the morning after pillshe took it on the 5th day of her cycle during the end of her period around 20 hours after the condom broke.she had a period like heavy bleeding for 5 straight days (this started 7 days after she took the pill ). So she bled 10 days after her last period so almost 3 weeks early. then her period came 25 days after so her normal period came 35 days later.
0
reply
Queenjustice954
Badges: 1
Rep:
?
#29
Report 2 years ago
#29
Cracked me up this comment 😂😂
0
reply
Anonymous #4
#30
Report 2 years ago
#30
(Original post by ammy234)
MY boyfriend fingered me with slight precum on his hands a day after my prriod got over..i took morning after pill and my period came earlier just after 8 days and its 11th day and it not going..slight bleeding coming since last 4 days...whats going on??
Oh darling, you didn’t need to take it after being fingered with *** fingers the day after your period. A women is only fertile while ovulating, which takes place two weeks after your period ends (mid cycle). It is so sad that women are not informed on this and are putting their minds and bodies through unneeded distress. Your period will go back to normal soon and you will be fine, but please take note of the above for future reference. Women are only fertile during ovulation.
0
reply
Donnetdennis
Badges: 1
Rep:
?
#31
Report 2 years ago
#31
I take the after morning pill an now my period is here an am bleeding 13 days now why
0
reply
Donisha
Badges: 1
Rep:
?
#32
Report 1 year ago
#32
I have had the morning after pill and been on my periods for 3 weeks is that normal
0
reply
Slmitze1995
Badges: 1
Rep:
?
#33
Report 1 year ago
#33
No that’s not how it works. Seriously? That’s the dumbest thing I’ve ever heard.
0
reply
Laurieyxx
Badges: 1
Rep:
?
#34
Report 1 year ago
#34
If you’re having unprotected sex, couldn’t it be your partners semen is coming out of your vagina afterwards?
0
reply
eviewx
Badges: 7
Rep:
?
#35
Report 10 months ago
#35
(Original post by Catherine-dray)
Last few months I have had a normal period come for about 1 week from the 25th!
I did not get anything this time for 7 weeks then I got all the signs and pains but no blood.
1 week later and I got sudden period pains and now Im defo having proper one...
I thought I was pregnant because I had alot of the signs too..
Anyone else gone through this type of period?
i took the morning after pill on the 10th of feb and had sex on the 8th of feb, then i got my period on the 15th for a week and was very heavy. i completely forgot about my next coming period and was out every weekend drinking with my friends, now it’s the 25th of march and my period hasn’t came but i’m bloated and my boobs are swollen (my usually period symptoms) i’ve been bloated for 3 days and i’m very strong period cramps before i got bloated. recon the pill has just messed up my cycle because i have no feelings of pregnancy nor symptoms at all
0
reply
cleanbean
Badges: 1
Rep:
?
#36
Report 10 months ago
#36
I had sex a day after my period and the condom slipped, so 15 hours later i took plan b. Now, a week later, i’ve been having random moments of heavy bleeding. Is that my period? Does that mean i’m not pregnant?
0
reply
eviewx
Badges: 7
Rep:
?
#37
Report 10 months ago
#37
(Original post by cleanbean)
I had sex a day after my period and the condom slipped, so 15 hours later i took plan b. Now, a week later, i’ve been having random moments of heavy bleeding. Is that my period? Does that mean i’m not pregnant?
when i took plan b it was 5 days before my period came and it was very heavy, now over a month later i’ve had no period and i’m getting worried but i’m bloated and have been for about a week now but still no second period unless it’s just messed up due to the plan b pill. i’m sure u will be fine it effects women in different ways
0
reply
Chloe drinkwater
Badges: 2
Rep:
?
#38
Report 10 months ago
#38
I had sex on the 6th on April and took ezinelle (a morning after pill) 4 hours later it's now the 11th of April and I'm bleeding heavily but im not due for 2 weeks im 16 so obviously im terrified does anyone know anything that could help calm me down because I googled it and I'm terrified I might be having a tube pregnancy (which can rupture and kill the female aka me) 🥺🥺🥺
0
reply
Sam0321
Badges: 4
Rep:
?
#39
Report 1 week ago
#39
Hi hun only just come across your post did everyone turn out okay?xx
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Following the government's announcement, do you think you will be awarded a fair grade this year?

Yes (445)
51.86%
No (413)
48.14%

Watched Threads

View All